# SDR SWAA2015061240622

- Difficulty date: May 31, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 42,528 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1605
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOOR SUPPORT CORRODED AT BS 312, LBL 10.   R & R THE FLOOR SUPPORT IAW SRM.
